# SDR RAIA201505210001

- Difficulty date: May 21, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N854HK
- Make and model: Emb EMB-145MP
- Aircraft serial: 145408
- Aircraft time: 28,596 hours, 22,777 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Conditioner
- Part number: 367934001
- Part serial: 202
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TANK 1 FUEL INDICATION WENT ZERO AFTER DEPARTURE, RETURNED TO BLOCK.  MAINTENANCE REPLACED FUEL CONDITIONING UNIT, OPS CHECK GOOD.
